MAUDE Adverse Event Report: SYNTHES GMBH 1.85MM TI MATRIX SCREW SELF-TAPPING/6MM; PLATE, BONE

SYNTHES GMBH 1.85MM TI MATRIX SCREW SELF-TAPPING/6MM; PLATE, BONE
Catalog Number 04.511.206.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient will undergo revision surgery on an unknown date, due to unstable fixation and malocclusion.Patient originally underwent an orthognathic procedure involving the upper and lower jaw on (b0(6) 2023.It has been determined by the surgeon and orthodontist that the maxillary surgery is stable, however, the mandibular portion is not and must be revised.This report is for a 1.85mm ti matrix screw self-tapping/6mm.This is report 5 of 9 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: date of event is an unknown date in 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: devices under related complaints (b)(4) are also considered concomitant.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.85MM TI MATRIX SCREW SELF-TAPPING/6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17450994
Report Number8030965-2023-09731
Device Sequence Number7366640
Product Code JEY
UDI-Device Identifier10887587023458
UDI-Public(01)10887587023458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.511.206.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/6MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/6MM; 1.85MM TI MATRIX SCREW SELF-TAPPING/6MM; MATRIX 1.4 DRILL BIT J-LATCH/6 STOP/44.5
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale